Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 103, NWS Miami, FL

June 23, 2009Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2009, 8:01 PM EDT for Palm Beach County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2009, 8:01 PM EDT (00:01 UTC)
Expired
Jun 23, 2009, 8:45 PM EDT
In force
44 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:33 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 240001
SVRMFL
FLC099-240045-
/O.NEW.KMFL.SV.W.0103.090624T0001Z-090624T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
801 PM EDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 845 PM EDT

* AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF CANAL POINT...AND MOVING SOUTH AT 30 MPH.

* THE STORM WILL AFFECT...
  BELLE GLADE...
  SOUTH BAY...
  OKEELANTA...
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2642 8024 2643 8080 2675 8071 2676 8070
      2678 8070 2682 8069 2683 8068 2690 8062
      2693 8062 2695 8062 2696 8045
TIME...MOT...LOC 0001Z 355DEG 26KT 2681 8056

$$

BAXTER
1 follow-up statement
755 
WWUS52 KMFL 240039
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
839 PM EDT TUE JUN 23 2009

FLC099-240049-
/O.EXP.KMFL.SV.W.0103.000000T0000Z-090624T0045Z/
PALM BEACH FL-
839 PM EDT TUE JUN 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY WILL
EXPIRE AT 845 PM EDT...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2642 8024 2643 8080 2675 8071 2676 8070
      2678 8070 2682 8069 2683 8068 2690 8062
      2693 8062 2695 8062 2696 8045
TIME...MOT...LOC 0039Z 329DEG 24KT 2659 8038

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:22 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 23, 7:22 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT TUE JUN 23 2009

.AVIATION...SFC WINDS SHOULD PREVAIL FROM WEST AT 5 TO 10 KTS MOST
TERMINALS OVERNIGHT. WL KEEP VCTS/VCSH OVER ALL TERMINALS
OVERNIGHT AS CONVECTION OVER CENTRAL FLORIDA MAY SURVIVE LONG
ENOUGH FOR ISOLD SHWRS/TSTM TO MAKE OVER SOUTH FLORIDA BEFORE
MORNING. UNSTABLE CONDITIONS WILL RESULT IN TSTMS DEVELOPING ONCE
AGAIN OVER SOUTH FLORIDA WED MID MORNING/AFTERNOON SO WL MENTION
VCTS IN ALL TAFS AFTER 14Z.

&&

.PREV DISCUSSION... /ISSUED 257 PM EDT TUE JUN 23 2009/

DISCUSSION...SEVERE THUNDERSTORM WATCH WAS ISSUED EARLIER FOR MOST
OF CENTRAL AND SOUTHERN FLORIDA. THE ATMOSPHERE OVER SOUTHEAST
FLORIDA HAD STABILIZED BUT SINCE THEN HAS DESTABILIZED. SPC IS
PLANNING TO REISSUE ANOTHER WATCH FOR ALL OF SOUTH FLORIDA.

MID/UPPER LEVEL LOW ABOUT 31N/72W IS SPITTING OUT A DECENT SHORT
WAVE MOVING SOUTH THROUGH CENTRAL FLORIDA AND WITH VERY
UNSTABILIZED ATMOSPHERE, SEVERE STORMS ARE A GOOD POSSIBILITY OVER
CENTRAL AND SOUTH FLORIDA.

FOR THE REST OF THE WEEK, HAVE FOLLOWED THE GFS40 MOS GUIDANCE NUMBERS
WITH SCATTERED SHOWERS AND THUNDERSTORMS EVERY AFTERNOON AND EARLY
EVENING. THE TROFING OVER THE ATLANTIC WILL MOVE NORTHEAST AND THE
INFLUENCE FROM SHORT WAVE WILL BE MUCH LESS WITH RIDGING BUILDING
BACK OVER OUR AREA SOMEWHAT AND EXPECT MORE NORMAL TEMPS AND POPS
THROUGH THE WEEKEND.

MARINE...WINDS WILL BE 15 KNOTS OR LESS AND SEAS 4 FEET OR LESS
THROUGH THE PERIOD.

FIRE WEATHER...NO CONCERNS AT THIS TIME SINCE HUMIDITIES ARE
ABOVE CRITICAL VALUES..DISCUSSION...

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  89 / 20 30 30 40
FORT LAUDERDALE  75  89  76  88 / 30 50 30 50
MIAMI            75  90  76  89 / 30 50 30 50
NAPLES           78  90  75  88 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
     FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.

     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR FLZ069.

AM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR AMZ610-
     AMZ630-AMZ650-AMZ651.

GM...SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR GMZ656-
     GMZ657.

&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 23, 2:55 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE JUN 23 2009

FLZ063-066>075-168-172>174-240715-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
255 PM EDT TUE JUN 23 2009

...SEVERE THUNDERSTORM WATCH ALL OF SOUTH FLORIDA UNTIL 9 PM EDT...
...HEAT ADVISORY COASTAL COLLIER COUNTY UNTIL 8 PM EDT...
...MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIP CURRENTS: WEST WINDS OF AROUND 15 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE GULF COAST.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EVENING AND SOME THUNDERSTORMS MAY
POSSIBLY BECOME SEVERE OVER THE WESTERN PORTIONS OF SOUTH FLORIDA
WITH WIND GUSTS TO NEAR 60 MPH. HAIL TO PENNY SIZE MAY ALSO BE
POSSIBLE ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL.

TORNADOES: THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF
PRODUCING A BRIEF TORNADO.

WATERSPOUTS: THE STRONGEST THUNDERSTORMS AS THEY MOVE OFFSHORE
INTO THE GULF WATERS WILL BE CAPABLE OF PRODUCING A WATERSPOUT.

WIND: WIND GUSTS TO NEAR 60 MPH MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

HAIL: HAIL TO NEAR NICKEL SIZE MAY BE POSSIBLE TODAY IN THE
STRONGEST THUNDERSTORMS.

FLOODING: THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL TODAY WHICH MAY PRODUCE PONDING OF WATER ON POORLY
DRAINED ROADWAYS.

TEMPERATURES: ANOTHER HOT AND HUMID DAY IS EXPECTED ACROSS ALL OF
SOUTH FLORIDA, HOWEVER AFTERNOON THUNDERSTORMS MAY BRING A BRIEF
BIT OF RELIEF TO THE TEMPERATURES. HEAT INDEXES ACROSS THE AREA
WILL STILL TOP OUT AROUND 105 ACROSS THE REGION TODAY AND RANGE
BETWEEN 105 AND 110 ALONG COASTAL COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD
WITH HEAVY RAINFALL, FREQUENT LIGHTNING, AND GUSTY WINDS BEING THE
BIGGEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 23, 5:26 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     WESTON                  26.11N 80.39W
06/23/2009                   BROWARD            FL   NWS EMPLOYEE

            AT WESTON TOWN CENTER AT 345 PM TREES WERE REPORTED DOWN

&&

RAGARCIA
Local storm report, Jun 23, 5:47 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     11 SE BRIGHTON SEMINOLE 26.96N 80.94W
06/23/2009  E50.00 MPH       AMZ610             FL   BUOY

            MESONET REPORTED WIND GUST OF 50 MPH AT 515 PM

0531 PM     TSTM WND GST     FLAMINGO                25.15N 80.94W
06/23/2009  E0.00 MPH        MAINLAND MONROE    FL   MESONET

            FLAMINGO HANDAR, FLM, REPORT WIND GUST OF 37 KTS OR 43
            MPH AT 531 PM

&&

RAGARCIA
Special weather statement, Jun 23, 5:56 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT TUE JUN 23 2009

FLZ067-068-232245-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
556 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL PALM BEACH
COUNTY...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF BELLE GLADE...MOVING
SOUTHEAST AT 35 MPH.

THIS STORM WILL AFFECT...

  RURAL CENTRAL PALM BEACH COUNTY
  RURAL SOUTHERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2665 8041 2643 8020 2634 8021 2633 8032
      2642 8059 2661 8075 2676 8064
TIME...MOT...LOC 2155Z 309DEG 31KT 2663 8062

GS
Special weather statement, Jun 23, 6:33 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
633 PM EDT TUE JUN 23 2009

FLZ067-068-071-072-168-172-232300-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
633 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS METRO PALM BEACH AND BROWARD
COUNTIES...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PARKLAND...MOVING SOUTHEAST AT 40 MPH.

THIS STORM WILL AFFECT...

PARKLAND...
COCONUT CREEK...
POMPANO BEACH...
SEA RANCH LAKES...
FORT LAUDERDALE BEACH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2627 8008 2625 8008 2624 8009 2618 8010
      2610 8010 2609 8011 2633 8034 2642 8024
      2633 8007 2629 8007
TIME...MOT...LOC 2232Z 311DEG 33KT 2633 8023

GS
Local storm report, Jun 23, 7:02 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
702 PM EDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             POMPANO BEACH           26.23N 80.12W
06/23/2009  E0.88 INCH       BROWARD            FL   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL AT US 1 AND ATLANTIC
            BLVD. POMPANO BEACH ALSO REPORTED WIND GUSTS UP TO 44
            KNOTS AT 653 PM EDT.

&&

BAXTER
Special weather statement, Jun 23, 7:49 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
749 PM EDT TUE JUN 23 2009

FLZ067-240045-
INLAND PALM BEACH COUNTY FL-
749 PM EDT TUE JUN 23 2009

...STRONG THUNDERSTORM MOVING ACROSS WESTERN PALM BEACH COUNTY...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF PORT MAYACA...MOVING SOUTH
AT 35 MPH.

THIS STORM WILL AFFECT...

CANAL POINT...
BELLE GLADE...
LION COUNTRY SAFARI...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR SOUTHERN FLORIDA.

LAT...LON 2634 8071 2683 8068 2685 8065 2690 8062
      2693 8062 2696 8062 2696 8061 2696 8043
      2696 8042 2634 8021
TIME...MOT...LOC 2348Z 343DEG 29KT 2692 8057

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:48 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 23, 8:53 PM EDTSpecial Marine WarningMFL52 min
Jun 23, 9:08 PM EDTSpecial Marine WarningMFL52 min
Jun 23, 9:17 PM EDTAreal Flood AdvisoryMFLPalm Beach74 min
Jun 23, 9:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 23, 9:39 PM EDTSpecial Marine WarningMFL66 min
Jun 23, 10:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 23, 10:14 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 23, 10:26 PM EDTSpecial Marine WarningMFL94 min
Jun 23, 10:51 PM EDTSpecial Weather StatementMFLCollier39 min
Jun 23, 11:00 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 23, 11:06 PM EDTSpecial Marine WarningMFL84 min
Jun 23, 11:55 PM EDTSpecial Marine WarningMFL65 min
Jun 24, 12:26 AM EDTSpecial Marine WarningMFL35 min
Jun 24, 12:45 AM EDTSevere Thunderstorm WarningMFLCollier61 min
Jun 24, 12:48 AM EDTSpecial Marine WarningMFL117 min
Jun 24, 1:59 AM EDTSpecial Weather StatementMFLCollier31 min
Jun 24, 2:07 AM EDTSpecial Marine WarningMFL53 min
Jun 24, 2:18 AM EDTAreal Flood AdvisoryMFLCollier117 min
Jun 24, 2:41 AM EDTSpecial Marine WarningMFL2 hr
Jun 24, 3:14 AM EDTSpecial Weather StatementMFLCollier46 min
Jun 24, 4:38 AM EDTSpecial Marine WarningMFL2 hr
Jun 24, 7:15 AM EDTSpecial Marine WarningMFL60 min
Jun 24, 5:44 PM EDTSpecial Marine WarningMFL61 min
Jun 24, 5:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.